December  2017, 7(4): 623-623. doi: 10.3934/mcrf.2017023

Addendum to "A sparse Markov chain approximation of LQ-type stochastic control problems"

1. 

School of Mathematics, University of Edinburgh, Edinburgh EH9 3JZ, Scotland, UK

2. 

Institut für Mathematik, Brandenburgische Technische Universität Cottbus-Senftenberg, Platz der Deutschen Einheit 1,03046 Cottbus, Germany

Received  August 2017 Published  September 2017

Citation: Ralf Banisch, Carsten Hartmann. Addendum to "A sparse Markov chain approximation of LQ-type stochastic control problems". Mathematical Control and Related Fields, 2017, 7 (4) : 623-623. doi: 10.3934/mcrf.2017023
References:
[1]

R. Banisch and C. Hartmann, A sparse Markov chain approximation of LQ-type stochastic control problems, Math. Control Relat. Fields, 6 (2016), 363-389.  doi: 10.3934/mcrf.2016007.

show all references

References:
[1]

R. Banisch and C. Hartmann, A sparse Markov chain approximation of LQ-type stochastic control problems, Math. Control Relat. Fields, 6 (2016), 363-389.  doi: 10.3934/mcrf.2016007.

[1]

Ralf Banisch, Carsten Hartmann. A sparse Markov chain approximation of LQ-type stochastic control problems. Mathematical Control and Related Fields, 2016, 6 (3) : 363-389. doi: 10.3934/mcrf.2016007

[2]

Eduardo Casas, Mariano Mateos, Arnd Rösch. Finite element approximation of sparse parabolic control problems. Mathematical Control and Related Fields, 2017, 7 (3) : 393-417. doi: 10.3934/mcrf.2017014

[3]

Marvin S. Müller. Approximation of the interface condition for stochastic Stefan-type problems. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 4317-4339. doi: 10.3934/dcdsb.2019121

[4]

Kun Fan, Yang Shen, Tak Kuen Siu, Rongming Wang. On a Markov chain approximation method for option pricing with regime switching. Journal of Industrial and Management Optimization, 2016, 12 (2) : 529-541. doi: 10.3934/jimo.2016.12.529

[5]

Mingzheng Wang, M. Montaz Ali, Guihua Lin. Sample average approximation method for stochastic complementarity problems with applications to supply chain supernetworks. Journal of Industrial and Management Optimization, 2011, 7 (2) : 317-345. doi: 10.3934/jimo.2011.7.317

[6]

Kehan Si, Zhenda Xu, Ka Fai Cedric Yiu, Xun Li. Open-loop solvability for mean-field stochastic linear quadratic optimal control problems of Markov regime-switching system. Journal of Industrial and Management Optimization, 2022, 18 (4) : 2415-2433. doi: 10.3934/jimo.2021074

[7]

Zhenguo Bai, Yicang Zhou. Addendum. Discrete and Continuous Dynamical Systems - B, 2011, 15 (3) : 915-916. doi: 10.3934/dcdsb.2011.15.915

[8]

Chuchu Chen, Jialin Hong, Yulan Lu. Stochastic differential equation with piecewise continuous arguments: Markov property, invariant measure and numerical approximation. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022098

[9]

Samuel N. Cohen, Lukasz Szpruch. On Markovian solutions to Markov Chain BSDEs. Numerical Algebra, Control and Optimization, 2012, 2 (2) : 257-269. doi: 10.3934/naco.2012.2.257

[10]

Kangkang Deng, Zheng Peng, Jianli Chen. Sparse probabilistic Boolean network problems: A partial proximal-type operator splitting method. Journal of Industrial and Management Optimization, 2019, 15 (4) : 1881-1896. doi: 10.3934/jimo.2018127

[11]

Mou-Hsiung Chang, Tao Pang, Moustapha Pemy. Finite difference approximation for stochastic optimal stopping problems with delays. Journal of Industrial and Management Optimization, 2008, 4 (2) : 227-246. doi: 10.3934/jimo.2008.4.227

[12]

Hui-Qiang Ma, Nan-Jing Huang. Neural network smoothing approximation method for stochastic variational inequality problems. Journal of Industrial and Management Optimization, 2015, 11 (2) : 645-660. doi: 10.3934/jimo.2015.11.645

[13]

Carsten Hartmann, Juan C. Latorre, Wei Zhang, Grigorios A. Pavliotis. Addendum to "Optimal control of multiscale systems using reduced-order models". Journal of Computational Dynamics, 2017, 4 (1&2) : 167-167. doi: 10.3934/jcd.2017006

[14]

Salah Eddine Choutri, Boualem Djehiche, Hamidou Tembine. Optimal control and zero-sum games for Markov chains of mean-field type. Mathematical Control and Related Fields, 2019, 9 (3) : 571-605. doi: 10.3934/mcrf.2019026

[15]

Luke Finlay, Vladimir Gaitsgory, Ivan Lebedev. Linear programming solutions of periodic optimization problems: approximation of the optimal control. Journal of Industrial and Management Optimization, 2007, 3 (2) : 399-413. doi: 10.3934/jimo.2007.3.399

[16]

Yusuke Murase, Atsushi Kadoya, Nobuyuki Kenmochi. Optimal control problems for quasi-variational inequalities and its numerical approximation. Conference Publications, 2011, 2011 (Special) : 1101-1110. doi: 10.3934/proc.2011.2011.1101

[17]

De-Han Chen, Daijun Jiang, Irwin Yousept, Jun Zou. Addendum to: "Variational source conditions for inverse Robin and flux problems by partial measurements". Inverse Problems and Imaging, 2022, 16 (2) : 481-481. doi: 10.3934/ipi.2022003

[18]

Ajay Jasra, Kody J. H. Law, Yaxian Xu. Markov chain simulation for multilevel Monte Carlo. Foundations of Data Science, 2021, 3 (1) : 27-47. doi: 10.3934/fods.2021004

[19]

Linfang Liu, Xianlong Fu. Existence and upper semicontinuity of (L2, Lq) pullback attractors for a stochastic p-laplacian equation. Communications on Pure and Applied Analysis, 2017, 6 (2) : 443-474. doi: 10.3934/cpaa.2017023

[20]

Mattia Bongini, Massimo Fornasier, Oliver Junge, Benjamin Scharf. Sparse control of alignment models in high dimension. Networks and Heterogeneous Media, 2015, 10 (3) : 647-697. doi: 10.3934/nhm.2015.10.647

2021 Impact Factor: 1.141

Metrics

  • PDF downloads (168)
  • HTML views (144)
  • Cited by (0)

Other articles
by authors

[Back to Top]